# SDR AALA20110413ORD01

- Difficulty date: April 13, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N936AN
- Make and model: Boeing 737823
- Aircraft serial: 29532
- Aircraft time: 32,926 hours, 13,576 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ORD - CREW REPORTED LEFT WING TO BODY OVERHEAT LIGHT ILLUMINATED WITH APU AND WING ANTI ICE OFF AT THE TIME.  ACCOMPLISHED QRH PROCEDURES AND LIGHT WENT OFF AFTER LEFT PACK SHUT OFF.  AFTER INITIAL DESCENT LIGHT CAME BACK ON AND WOULD NOT GO OUT.  EMERGENCY DECLARED FLIGHT LANDED ORD WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND PYLON STRUT WIRE BUNDLE SENSOR DAMAGED.  REPLACED M1761 SENSOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
